MathSciNet Relay Station
MathSciNet bibliographic data
MR1064685 58G32 (58G25 60J60 60K35 82B44)
Deuschel, Jean-Dominique; Stroock, Daniel W. Hypercontractivity and spectral gap of symmetric diffusions with applications to the stochastic Ising models. J. Funct. Anal. 92 (1990), no. 1, 30–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement